2018, 25: 36-47. doi: 10.3934/era.2018.25.005

On the norm continuity of the hk-fourier transform

1. 

Departamento de Matemáticas, Universidad Autónoma Metropolitana - Iztapalapa, Av. San Rafael Atlixco 186, CDMX, 09340, Mexico

2. 

Facultad de Ciencias Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, Av. San Claudio y 18 Sur S/N, Puebla, 72570, Mexico

Received  February 13, 2018 Published  May 2018

Fund Project: This work is partially supported by CONACyT-SNI and VIEP-BUAP (Puebla, Mexico).

In this work we study the Cosine Transform operator and the Sine Transform operator in the setting of Henstock-Kurzweil integration theory. We show that these related transformation operators have a very different behavior in the context of Henstock-Kurzweil functions. In fact, while one of them is a bounded operator, the other one is not. This is a generalization of a result of E. Liflyand in the setting of Lebesgue integration.

Citation: Juan H. Arredondo, Francisco J. Mendoza, Alfredo Reyes. On the norm continuity of the hk-fourier transform. Electronic Research Announcements, 2018, 25: 36-47. doi: 10.3934/era.2018.25.005
References:
[1]

R. G. Bartle, A Modern Theory of Integration, Graduate Studies in Mathematics, 32. American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/032.  Google Scholar

[2]

W. Beckner, Inequalities in Fourier analysis on $\mathbb{R}^n$, Proc. Nat. Acad. Sci., 72 (1975), 638-641.  doi: 10.1073/pnas.72.2.638.  Google Scholar

[3]

B. Bongiorno and T. V. Panchapagesan, On the Alexiewicz topology of the Denjoy space, Real Anal. Exchange, 21 (1995/96), 604–614.  Google Scholar

[4]

H. Dym and H. P. McKean, Fourier Series and Integrals, Academic Press, San Diego, CA, 1972.  Google Scholar

[5]

T. H. Hildebrandt, Introduction to the Theory of Integration, Publisher Academic Press, New York, 1963.  Google Scholar

[6]

G. Jameson, Sine, cosine and exponential integrals, The Mathematical Gazette, 99 (2015), 276-289.  doi: 10.1017/mag.2015.36.  Google Scholar

[7]

R. Kannan and C. K. Krueger, Advanced Analysis on the Real Line, Springer-Verlag, Harrisburg, VA, 1996.  Google Scholar

[8]

E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, Vol. 14, American Mathematical Society, Providence, RI, 1997.  Google Scholar

[9]

E. Liflyand, Integrability spaces for the Fourier transform of a function of bounded variation, Journal of Mathematical Analysis and Applications, 436 (2016), 1082-1101.  doi: 10.1016/j.jmaa.2015.12.042.  Google Scholar

[10]

F.J. Mendoza-Torres, On pointwise inversion of the Fourier transform of BV0 functions, Ann. Funct. Anal., 1 (2010), 112-120.  doi: 10.15352/afa/1399900593.  Google Scholar

[11]

F. J. Mendoza-TorresM. G. Morales-MacíasJ. A. Escamilla-Reyna and J. H. ArredondoRuiz, Several aspects around the Riemann-Lebesgue lemma, Journal of Advance Research in Pure Mathematics, 5 (2013), 33-46.  doi: 10.5373/jarpm.1458.052712.  Google Scholar

[12]

M.G. Morales-Macías and J. H. Arredondo-Ruiz, Factorization in the space of Henstock-Kurzweil integrable functions, Azerbaijan Journal of Mathematics, 7 (2017), 116-131.   Google Scholar

[13]

M. G. Morales-MacíasJ. H. Arredondo-Ruiz and F. J. Mendoza-Torres, An Extension of some properties for the Fourier transform operator on Lp($\mathbb{R}$) spaces, Revista de la Unión Matemática Argentina, 57 (2016), 85-94.   Google Scholar

[14]

M. Reed and B. Simon, Methods of Modern Analysis, volume Ⅱ: Fourier Analysis, Self Adjointness, Academic Press, 1975.  Google Scholar

[15]

M. Riesz and A. E. Livingston, A short proof of a classical theorem in the theory of Fourier integrals, Amer. Math. Montly, 62 (1955), 434-437.  doi: 10.2307/2307003.  Google Scholar

[16]

W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1966.  Google Scholar

[17]

E. Talvila, Henstock-Kurzweil Fourier transforms, Ilinois Journal of Mathematics, 46 (2002), 1207-1226.   Google Scholar

[18]

M. Tvrdý, G. Antunes-Monteiro and A. Slavik, Kurzweil-Stieltjes Integral: Theory and Applications, Series in Real Analysis, World Scientific Publishing Co, Singapore, 2017. Google Scholar

show all references

References:
[1]

R. G. Bartle, A Modern Theory of Integration, Graduate Studies in Mathematics, 32. American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/032.  Google Scholar

[2]

W. Beckner, Inequalities in Fourier analysis on $\mathbb{R}^n$, Proc. Nat. Acad. Sci., 72 (1975), 638-641.  doi: 10.1073/pnas.72.2.638.  Google Scholar

[3]

B. Bongiorno and T. V. Panchapagesan, On the Alexiewicz topology of the Denjoy space, Real Anal. Exchange, 21 (1995/96), 604–614.  Google Scholar

[4]

H. Dym and H. P. McKean, Fourier Series and Integrals, Academic Press, San Diego, CA, 1972.  Google Scholar

[5]

T. H. Hildebrandt, Introduction to the Theory of Integration, Publisher Academic Press, New York, 1963.  Google Scholar

[6]

G. Jameson, Sine, cosine and exponential integrals, The Mathematical Gazette, 99 (2015), 276-289.  doi: 10.1017/mag.2015.36.  Google Scholar

[7]

R. Kannan and C. K. Krueger, Advanced Analysis on the Real Line, Springer-Verlag, Harrisburg, VA, 1996.  Google Scholar

[8]

E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, Vol. 14, American Mathematical Society, Providence, RI, 1997.  Google Scholar

[9]

E. Liflyand, Integrability spaces for the Fourier transform of a function of bounded variation, Journal of Mathematical Analysis and Applications, 436 (2016), 1082-1101.  doi: 10.1016/j.jmaa.2015.12.042.  Google Scholar

[10]

F.J. Mendoza-Torres, On pointwise inversion of the Fourier transform of BV0 functions, Ann. Funct. Anal., 1 (2010), 112-120.  doi: 10.15352/afa/1399900593.  Google Scholar

[11]

F. J. Mendoza-TorresM. G. Morales-MacíasJ. A. Escamilla-Reyna and J. H. ArredondoRuiz, Several aspects around the Riemann-Lebesgue lemma, Journal of Advance Research in Pure Mathematics, 5 (2013), 33-46.  doi: 10.5373/jarpm.1458.052712.  Google Scholar

[12]

M.G. Morales-Macías and J. H. Arredondo-Ruiz, Factorization in the space of Henstock-Kurzweil integrable functions, Azerbaijan Journal of Mathematics, 7 (2017), 116-131.   Google Scholar

[13]

M. G. Morales-MacíasJ. H. Arredondo-Ruiz and F. J. Mendoza-Torres, An Extension of some properties for the Fourier transform operator on Lp($\mathbb{R}$) spaces, Revista de la Unión Matemática Argentina, 57 (2016), 85-94.   Google Scholar

[14]

M. Reed and B. Simon, Methods of Modern Analysis, volume Ⅱ: Fourier Analysis, Self Adjointness, Academic Press, 1975.  Google Scholar

[15]

M. Riesz and A. E. Livingston, A short proof of a classical theorem in the theory of Fourier integrals, Amer. Math. Montly, 62 (1955), 434-437.  doi: 10.2307/2307003.  Google Scholar

[16]

W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1966.  Google Scholar

[17]

E. Talvila, Henstock-Kurzweil Fourier transforms, Ilinois Journal of Mathematics, 46 (2002), 1207-1226.   Google Scholar

[18]

M. Tvrdý, G. Antunes-Monteiro and A. Slavik, Kurzweil-Stieltjes Integral: Theory and Applications, Series in Real Analysis, World Scientific Publishing Co, Singapore, 2017. Google Scholar

[1]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[2]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[3]

Xianchao Xiu, Ying Yang, Wanquan Liu, Lingchen Kong, Meijuan Shang. An improved total variation regularized RPCA for moving object detection with dynamic background. Journal of Industrial & Management Optimization, 2020, 16 (4) : 1685-1698. doi: 10.3934/jimo.2019024

[4]

Petra Csomós, Hermann Mena. Fourier-splitting method for solving hyperbolic LQR problems. Numerical Algebra, Control & Optimization, 2018, 8 (1) : 17-46. doi: 10.3934/naco.2018002

[5]

Juan Manuel Pastor, Javier García-Algarra, Javier Galeano, José María Iriondo, José J. Ramasco. A simple and bounded model of population dynamics for mutualistic networks. Networks & Heterogeneous Media, 2015, 10 (1) : 53-70. doi: 10.3934/nhm.2015.10.53

[6]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[7]

Joel Fotso Tachago, Giuliano Gargiulo, Hubert Nnang, Elvira Zappale. Multiscale homogenization of integral convex functionals in Orlicz Sobolev setting. Evolution Equations & Control Theory, 2021, 10 (2) : 297-320. doi: 10.3934/eect.2020067

[8]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021009

[9]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[10]

Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini, Fernanda Pambianco. Linear nonbinary covering codes and saturating sets in projective spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 119-147. doi: 10.3934/amc.2011.5.119

[11]

Ralf Hielscher, Michael Quellmalz. Reconstructing a function on the sphere from its means along vertical slices. Inverse Problems & Imaging, 2016, 10 (3) : 711-739. doi: 10.3934/ipi.2016018

[12]

Guido De Philippis, Antonio De Rosa, Jonas Hirsch. The area blow up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals. Discrete & Continuous Dynamical Systems - A, 2019, 39 (12) : 7031-7056. doi: 10.3934/dcds.2019243

[13]

Carlos Fresneda-Portillo, Sergey E. Mikhailov. Analysis of Boundary-Domain Integral Equations to the mixed BVP for a compressible stokes system with variable viscosity. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3059-3088. doi: 10.3934/cpaa.2019137

[14]

Elena K. Kostousova. External polyhedral estimates of reachable sets of discrete-time systems with integral bounds on additive terms. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021015

[15]

Luigi C. Berselli, Jishan Fan. Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain. Communications on Pure & Applied Analysis, 2015, 14 (2) : 637-655. doi: 10.3934/cpaa.2015.14.637

[16]

Ademir Fernando Pazoto, Lionel Rosier. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1511-1535. doi: 10.3934/dcdsb.2010.14.1511

[17]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[18]

Mao Okada. Local rigidity of certain actions of solvable groups on the boundaries of rank-one symmetric spaces. Journal of Modern Dynamics, 2021, 17: 111-143. doi: 10.3934/jmd.2021004

[19]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[20]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

2019 Impact Factor: 0.5

Article outline

[Back to Top]